Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Journal of Mathematical Sciences and Applications. 2014, 2(3), 28-32
DOI: 10.12691/jmsa-2-3-1
Open AccessArticle

Some Results on the Identity d(x) = λx + ζ(x)

Mehsin Jabel Atteya1,

1Department of Mathematics ,College of Education ,Al-Mustansiriyah University, Baghdad, IRAQ

Pub. Date: August 27, 2014

Cite this paper:
Mehsin Jabel Atteya. Some Results on the Identity d(x) = λx + ζ(x). Journal of Mathematical Sciences and Applications. 2014; 2(3):28-32. doi: 10.12691/jmsa-2-3-1


The main purpose of this paper is study and investigate some results concerning a derivation d on a 2-torsion free semiprime ring R with the center Z(R),when R admits d to satisfy some conditions, then there exist λ∈C and an additive mapping ζ: R →C such that d(x) = λx + ζ(x) for all x∈R.

semiprime rings derivations generalized derivation biadditive mapping

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  S. Andima and H. Pajoohesh, Commutativity of prime rings with derivations, Acta Math. Hungarica, Vol. 128 (1-2) (2010), 1-14.
[2]  G.A. Baker, A new derivation of Newton’s identities and their application to the calculation of the eigenvalues of a matrix, J. Soc. Indust. Appl. Math. 7 (1959) 143-148.
[3]  H. E. Bell and M. N. Daif, On derivations and commutativity in prime rings. Acta Math. Hungar. Vol. 66 (1995), 337-343.
[4]  I. N. Herstein, A note on derivations, Canad. Math. Bull, 21 (1978), 369-370.
[5]  da Providencia, Joao, The numerical ranges of derivations and quantum physics, Special Issue: The numerical range and numerical radius. Linear and Multilinear Algebra 37 (1994), no. 1-3, 213-220.
[6]  H. Pajoohesh, Positive derivations on lattice ordered rings of Matrices, Quaestiones Mathematicae, Vol. 30, (2007), 275-284.
[7]  E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100.
[8]  McCoy, Neal.H, Theory of Rings, Mac Millan &Co. (1970).
[9]  Matej Bresar, Centralizing Mappings on Von Neumann Algebras, Proceedings of the American Mathematical Society, Vol. 120, Number 3, (1994), 709-713.
[10]  N. Divinsky, On commuting automorphisms of rings, Trans. Roy. Soc. Canad. Sect. III. (3) 49 (1955), 19-22.
[11]  Muhammad A.C. and S.,S. Mohammed, Generalized inverses of centralizer of semiprime rings, Aequations Mathematicae, 71 (2006), 1-7.
[12]  Muhammad A. and A.B. Thaheem, A note on a pair of derivations of semiprime rings, IJMMS, 39 (2004), 2097-2102.
[13]  B.Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolinae, 32 (4) (1991), 609-614.
[14]  Q.Deng and H.E.Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), 3705-3713.
[15]  S. A. Amitsur, On rings of quotients, Sympos. Math. 8 (1972), 149-164.
[16]  Matej Bresar, On certain pairs of functions of semiprime rings, Proceedings of the American Mathematical Society, Vol. 120, Number 3, March (1994), 709-713.
[17]  I.N. Herstein, Rings with involution, University of Chicago Press, Chicago, Illinois, (1976).
[18]  Mehsin Jabel, Generalized derivations of semiprime rings, Lambert Academic Publishing, Germany (2012).
[19]  Mehsin Jabel, Commutativity results with derivations on semiprime rings, Journal of Mathematical and Computational Science, London-UK, No. 4, 2 (2012), 853-865.
[20]  Mehsin Jabel, Derivations of semiprime rings with left cancellation property, Cayley Journal of Mathematics, Vol. 1, (1) (2012), 71-75.
[21]  C.Lanski, An enel condition with derivation for left ideals, Proc. Amer. Math. Soc., 125 (2) (1997), 339-345.